# SDR EE4Y2025021221719

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 51,834 hours, 32,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE AT FR16 RH SIDE LANYARD HOOK HOLES WITH CORROSION, PERFORMED TEMPORARY REPAIR IAW COOPESA EO# COO-EO-2025-21556-R02 DATED 01/27/2025 AND AIRBUS RDAF 80873219/054/2025#A DATED 01/28/2025, UNDER COOPESA JOB: A1Q002 NRI 7-80
